Complutense University Library

Items where Year is 1973

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 14.

Article

Bombal Gordón, Fernando (1973) Invariant measures with values in normed A-modules. IV. (Spanish: Medidas Invariantes con valores en A-módulos normados IV). Revista matemática hispanoamericana , 33 (1-2). pp. 3-31. ISSN 0213-2230

Bombal Gordón, Fernando (1973) Invariant measures with values in normed A-modules. V. (Spanish: Medidas Invariantes con valores en A-módulos normados V). Revista matemática hispanoamericana , 33 (3). pp. 90-114. ISSN 0213-2230

Bombal Gordón, Fernando and Vera Boti, Gabriel (1973) Means in locally convex spaces and semireflexivity. (Spanish: Medias en espacios localmente convexos y semi-reflexividad). Collectanea mathematica, 24 (3). pp. 267-295. ISSN 0010-0757

Dabrio, Cristino J. and Martínez Gallego, J. (1973) Facies y distribución de los materiales oligocénicos en la cuenca alta del río Segura. Cuadernos de geología (Universidad de Granada), 4 . pp. 39-48. ISSN 0366-600X

Fernández-Rañada, Antonio (1973) On the gravitational self-interaction of the classical scalar field. Lettere al Nuovo Cimento, 8 (7). pp. 421-424. ISSN 0024-1318

Fernández-Rañada, Antonio (1973) Perturbation theory for an exactly soluble spinor model in interaction with its electromagnetic field. Physical Review D, 8 (10). pp. 3430-3433. ISSN 0556-2821

Martín Serrano, Manuel (1973) Libertad y predicción en las ciencias sociales, analizadas desde una perspectiva cibernética. Revista de Estudios Sociales (7). pp. 153-169. ISSN 0123-885X

Martín Serrano, Manuel (1973) Propuesta de un modelo del espacio y la relación para investigar el cambio social, y aplicación al análisis sociológico del complejo de Edipo. Revista Española de la Opinión Pública (33). pp. 161-187.

Montesinos Amilibia, José María (1973) An infinite family of non-separable represented knots. (Spanish). Revista Matemática Hispanoamericana, 4 (33). pp. 32-35. ISSN 0373-0999

Montesinos Amilibia, José María (1973) Seifert manifolds that are ramified two-sheeted cyclic coverings. (Spanish). Boletín de la Sociedad Matemática Mexicana. Segunda Serie, 2 (18). pp. 1-32. ISSN 0037-8615

Rodríguez Salinas, Baltasar and Bombal Gordón, Fernando (1973) The Tychonoff product theorem for compact Hausdorff spaces does not imply the axiom of choice: a new proof. Equivalent propositions. Collectanea mathematica, 24 . pp. 219-230. ISSN 0010-0757

Book Section

Bombal Gordón, Fernando (1973) Invariant measures with values in locally convex spaces. (Spanish: Medidas invariantes con valores en espacios localmente convexos). In Actas de las primeras jornadas luso-españolas : celebradas en Lisboa durante los dias 4 al 8 de abril, 1972. Instituto Jorge Juan de Matemáticas, Madrid, pp. 148-154. ISBN 8400039483

Monograph

Bombal Gordón, Fernando (1973) Medidas invariantes con valores en A-módulos normados. Manual. Consejo Superior de Investigaciones Científicas, Madrid.

Other

Martín Serrano, Manuel (1973) La mediación que la sociedad opera con los hechos. Revisión del concepto de «hecho social». Extraído de “Libertad y predicción en las ciencias sociales, analizadas desde una perspectiva cibernética”, Revista de Estudios Sociales, nº 7, 1973, pp. 153-169. Madrid: Centro de Estudios Sociales.

This list was generated on Tue Sep 2 02:42:09 2014 CEST.